# SDR UPS98226325

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192507
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C57-581-05.00-04) NR 8 FLAP TRACK CENTER AFT MOUNT HOLE HAS CORROSION.  REMOVED CORROSION IN MOUNT HOLE PER UPS EO NR 727-57-1963.
